# SDR PCSA02090602

- Difficulty date: February 9, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- System (JASC): 3600 · Pneumatic System
- Part: Modulating Valve
- Part number: 39271611
- Part serial: P2494
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 839 DURING PREPARATION FOR TAKEOFF, THE CREW REPORTED THE NUMBER 1 ENGINE BLEED TRIPPED WHEN TAKEOFF POWER WAS SET, 95 PSI DUCT PRESSURE INDICATED.  THE AIRCRAFT RETURNED TO THE BLOCK WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT AND REPLACED THE NUMBER 1 ENGINE HIGH PRESSURE MODULATING AND SHUTOFF VALVE IAW MM-36-12-42, ACCOMPLISHED ENGINE RUN PER AMJ FORM M-53 AT TAKEOFF POWER FOR 3 MINUTES, THE DUCT PRESSURE READ 65 PSI MAX.  OPERATIONAL CHECK AND LEAK CHECK OK, IAW MM 36-12-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
